UNIGE document Scientific Article
previous document  unige:12526  next document
add to browser collection

Symmetric projection methods for differential equations on manifolds

Published in BIT Numerical Mathematics. 2000, vol. 40, no. 4, p. 726 - 734
Abstract Projection methods are a standard approach for the numerical solution of differential equations on manifolds. It is known that geometric properties (such as symplecticity or reversibility) are usually destroyed by such a discretization, even when the basic method is symplectic or symmetric. In this article, we introduce a new kind of projection methods, which allows us to recover the time-reversibility, an important property for long-time integrations.
Full text
Article (Published version) (207 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
HAIRER, Ernst. Symmetric projection methods for differential equations on manifolds. In: BIT Numerical Mathematics, 2000, vol. 40, n° 4, p. 726 - 734. https://archive-ouverte.unige.ch/unige:12526

179 hits

0 download


Deposited on : 2010-11-18

Export document
Format :
Citation style :